CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Kleinman-A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: Article
Number of items: 1.

Article

Kleinman, Aaron and Harel, Matan and Pachter, Lior (2013) Affine and Projective Tree Metric Theorems. Annals of Combinatorics, 17 (1). pp. 205-228. ISSN 0218-0006. https://resolver.caltech.edu/CaltechAUTHORS:20170303-162557287

This list was generated on Sun Sep 20 11:23:32 2020 PDT.